| Model Number |
72404140 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Urinary Incontinence (4572)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed during which the entire device was explanted and replaced.Upon explant the physician found fluid leakage in a way that could not make enough pressure to close the urethra.No additional information was provided.
Additional Manufacturer Narrative
B3: date is unavailable per account, so aware date was entered.D4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.